# SDR MASA200601036

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,632 hours, 9,244 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7202 ORD - STALL FAIL CAUTION ON TAKEOFF ROLL.  PILOT ABORTED TAKEOFF AND RETURNED TO GATE.  MX RESET.  OP'S CHECK GOOD.
